Hypersomnia in bipolar disorder

Hypersomnia in bipolar disorder

Author Brietzke, Elisa Autor UNIFESP Google Scholar
xmlui.dri2xhtml.METS-1.0.item-coverage Hoboken
Language English
Date 2018
Published in Bipolar Disorders. Hoboken, v. 20, p. 34-35, 2018.
ISSN 1398-5647 (Sherpa/Romeo, impact factor)
Publisher Wiley
Extent 34-35
Origin https://doi.org/10.1111/bdi.22_12616
Access rights Open access Open Access
Type Conference paper
Web of Science ID WOS:000426605800075
URI https://repositorio.unifesp.br/handle/11600/54042

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account